# SDR HNAA2013110100554

- Difficulty date: November 1, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 62,597 hours, 69,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490135SP
- Condition: Corroded
- Location: Bs 262
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED.  CUT AND SPLICED NEW SECTION OF SEAT TRACK AT BS 262 IAW RD8-53-3074.  COMPLIED WITH HFEC INSPECTION.  NO DEFECTS NOTED.
